# SDR FDEA2019123103332

- Difficulty date: December 30, 2019
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 34,212 hours, 20,595 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 578 RBL 45.50 SEAT TRACK HAS CORROSION.  REMOVED DAMAGE AND RESTORED SURFACE PROTECTION IAW SRM 53-30-52-1A, 53-00  00-52-1A AND 51-20-01.
